# SDR 2024FA0000481

- Difficulty date: June 28, 2024
- Submitted: June 28, 2024
- Operation: General aviation
- Aircraft: N470MD
- Make and model: Lear 60LEAR
- Aircraft serial: 60187
- Aircraft time: 10,945 hours, 7,227 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Box
- Part number: 3500920
- Condition: Failed
- Location: Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE THE LH AND RH BLEED AIR LIGHTS ILLUMINATED. THE CREW ELECTED TO DESCEND AND THEY LANDED WITHOUT INCIDENT.
